# SDR YENA20121127654

- Difficulty date: November 27, 2012
- Submitted: November 29, 2012
- Operation: Air carrier
- Aircraft: N661JB
- Make and model: Airbus A320-232
- Aircraft serial: 3228
- Aircraft time: 20,738 hours, 7,392 cycles
- System (JASC): 3820 · Wash Water System
- Part: Water Heater
- Condition: Faulty
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLT 651 TPA-SJU, INFLIGHT CREW REPORTS FWD LAVATORY HOT WATER HEATER EXTREMELY HOT, SMOKING IN FLIGHT.  TURNED OFF HEATER AND ALL INDICATIONS FIXED.  PERFORMED TSM 24-00-00-810-823 FOR ELECTRICAL BURNING SMELL IN CABIN.  INSPECTED LAVATORY.  FOUND WATER HEATER AT FAULT.  HEATER PLACED ON NEF N25-40-01 MDDR 164244.  NOTE: SUPPLEMENTAL INFO WILL BE FILED AFTER HEATER REPLACEMENT.
